# SDR USAA2009081092058

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 31,712 hours, 12,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FLT 607 - ORD - LAS - VIBRATION / BURNING SMELL - BURNING FELT VIBRATION IN FLIGHT DECK FLOOR AREA (15 MIN), LATER SLIGHT ELECTRIC MOTOR BURN ODOR.  CYCLED BLOWER AND EXTRACT MOTORS, NO VIBRATIONS OR ODORS NOTED.  COMPLIED WITH AEVC TEST WITH NO FAULTS NOTED.  INSPECTED AVIONICS COMPARTMENTS, NO ODORS OR VIBRATIONS NOTED.
